# SDR ASAA2022071139130

- Difficulty date: July 11, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,867 hours, 15,088 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40021
- Part serial: UNK
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED 20 INCHES FROM AFT SPAR AT STAB STA 101.90 APPROX 1 INCH LONG. AREA MARKED. GROUNDED - YES. REPAIRED THE LEFT HORIZ STAB LOWER SKIN AT STAB STA 101.50 PER B737-800 SRM 55-10-01-2R-11.REPAIR IS A CAT "B" AND HAS AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND AN INTERVAL OF 9,000 FLIGHT CYCLES PER B737-800 SRM 55-10-01-2R-11.5.
